Items for Jansen, Sabine

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Den Hollander, F and Jansen, S (2016) Berman-Konsowa principle for reversible Markov jump processes. Markov Processes and Related Fields, 22 (3). pp. 409-422. ISSN 1024-2953

Jansen, Sabine (2016) Continuum percolation for Gibbsian point processes with attractive interactions. Electronic Journal of Probability, 21. p. 47. ISSN 1083-6489

Jansen, S (2015) Cluster and virial expansions for the multi-species tonks gas. Journal of Statistical Physics, 161 (5). pp. 1299-1323. ISSN 0022-4715

Jansen, Sabine, König, Wolfgang and Metzger, Bernd (2015) Large deviations for cluster size distributions in a continuous classical many-body system. Annals of Applied Probability, 25 (2). pp. 930-973. ISSN 1050-5164

Ercolani, Nicholas, Jansen, Sabine and Ueltschi, Daniel (2014) Random partitions in statistical mechanics. Electronic Journal of Probability, 19. p. 82. ISSN 1083-6489

Jansen, Sabine and Kurt, Noemi (2014) On the notion(s) of duality for Markov processes. Probability Surveys, 11. pp. 59-120. ISSN 1549-5787

Jansen, S and Jung, P (2014) Wigner crystallization in the quantum 1D jellium at all densities. Communications in Mathematical Physics, 331 (3). pp. 1133-1154. ISSN 0010-3616

Jansen, Sabine, Tate, Stephen J, Tsagkarogiannis, Dimitrios and Ueltschi, Daniel (2014) Multispecies virial expansions. Communications in Mathematical Physics, 330 (2). pp. 801-817. ISSN 0010-3616

This list was generated on Wed Apr 26 05:10:46 2017 BST.